Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Eigenvalue theorems in topological transformation groups


Authors: Harvey B. Keynes and James B. Robertson
Journal: Trans. Amer. Math. Soc. 139 (1969), 359-369
MSC: Primary 28.70
DOI: https://doi.org/10.1090/S0002-9947-1969-0237748-5
MathSciNet review: 0237748
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Chu and M. Geraghty, The fundamental group and the first cohomology group of a minimal set, Bull. Amer. Math. Soc. 69 (1963), 377-381. MR 0146814 (26:4334)
  • [2] J. P. Clay, Proximity relations in transformation groups, Trans. Amer. Math. Soc. 108 (1963), 88-96. MR 0154269 (27:4218)
  • [3] N. Dunford and J. Schwartz, Linear operators, Vol. I, Interscience, New York, 1958.
  • [4] R. Ellis, Locally compact transformation groups, Duke Math. J. 24 (1957), 119-126. MR 0088674 (19:561b)
  • [5] R. Ellis and W. Gottschalk, Homomorphisms of transformation groups, Trans. Amer. Math. Soc. 94 (1960), 258-271. MR 0123635 (23:A960)
  • [6] H. Furstenberg, The structure of distal flows, Amer. J. Math. 85 (1963), 477-515. MR 0157368 (28:602)
  • [7] W. Gottschalk and G. Hedlund, Topological dynamics, Amer. Math. Soc. Colloq. Publ., Vol. 36, Amer. Math. Soc., Providence, R. I., 1955. MR 0074810 (17:650e)
  • [8] M. Hall, The theory of groups, Macmillan, New York, 1959. MR 0103215 (21:1996)
  • [9] E. Hewitt and K. A. Ross, Abstract harmonic analysis, Vol. I, Academic Press, New York, 1963.
  • [10] H. Keynes and J. Robertson, On ergodicity and mixing in topological transformation groups, Duke Math. J. (to appear). MR 0234441 (38:2758)
  • [11] C. Kuratowski Topologie, Vol. I, Monogr. Mat., Warsaw, 1952. MR 0054937 (14:1000i)
  • [12] R. R. Phelps, Lectures on Choquet's theorem, Van Nostrand, Princeton, N. J., 1965.
  • [13] F. Riesz and B. Sz.-Nagy, Functional analysis, Ungar, New York, 1955. MR 0071727 (17:175i)
  • [14] E. Spanier, Algebraic topology, McGraw-Hill, New York, 1966. MR 0210112 (35:1007)
  • [15] T. S. Wu, Proximal relations in topological dynamics, Proc. Amer. Math. Soc. 16 (1965), 513-514. MR 0179775 (31:4018)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28.70

Retrieve articles in all journals with MSC: 28.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0237748-5
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society